# SDR DXTA2013010705234

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 8,642 hours, 6,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO NOSE WHEEL DOWN/LOCK LIGHT INDICTAION AFTER GEAR EXTENSION.  MANUAL EXTENSION AND BLOWDOWN PROCEDURE ACCOMPLISHED IAW CHECKLIST.  SET UP ACFT ON JACKS.  INSPECTED NOSE GEAR ACTUATOR AND SWITCH, FOUND SATISFACTORY.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION SEVERAL TIMES.  NO DEFECT NOTED.  REPLACED BURNED OUT LIGHT BULBS ON NOSE GEAR INDICATOR AND RT GEAR INDICATOR.  OPS CHECKED SATISFACTORY IAW MM CHAPTER 32-30-00 AND 33-10-00.
